The Annals of Mathematical Statistics

A Note on the Surprise Index

R. M. Redheffer

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 22, Number 1 (1951), 128-130.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177729704

Digital Object Identifier
doi:10.1214/aoms/1177729704

Zentralblatt MATH identifier
0042.37301

JSTOR
links.jstor.org

Citation

Redheffer, R. M. A Note on the Surprise Index. Ann. Math. Statist. 22 (1951), no. 1, 128--130. doi:10.1214/aoms/1177729704. https://projecteuclid.org/euclid.aoms/1177729704


Export citation